# SDR SWIA202054463

- Difficulty date: November 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON SERVICE DOOR SURROUND STRUCTURE, LOWER SEAL "STRIKER" BETWEEN FS 319.70 AND FS 349.00.  AREAS ARE LOCATED AT FASTENER HOLES FOR GALLEY FLOOR PROTECTOR, MARKED.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED NEW FITTING SEAL STRIKE P/N SH670-31412-5 ON SERVICE DOOR SURROUND STRUCTURE, REF CRJ700 SRM AND DWG LEAK CHECK GOOD.
